header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications of School of Mathematics

2017 (7) 2016 (30) 2015 (21) 2014 (29) 2013 (28) 2012 (31)
2011 (22) 2010 (10) 2009 (5) 2008 (2) 2007 (3) 2005 (2)
2004 (1) 2003 (1) 1998 (1) 1997 (4) 1996 (1) 1992 (1)
1984 (1) 1982 (1) 1981 (1) 1974 (1) 1973 (2) 1972 (1)
All

Journal(s) :

  1. Arvind Kumar Lal, Saini S., Mohan C., Singh V.P. (2007). On the validity of series expansion being used for the position of a point on a Roche equipotential. Astrophysics and Space Science, 310 (42097), 317-320. [IF(2015) : 1.622 ] . Google Citation
  2. Gulati T.R., S.K. Gupta (2007). A note on mond-weir type second-order symmetric duality. Asia-Pacific Journal of Operational Research, 24 (5), 737-740. [IF(2015) : 0.364 ] . Google Citation
  3. Kaur J., Satwinder Singh Bhatia (2007). Integrability and L1-convergence of certain cosine sums. Kyungpook Mathematical Journal, 47 (3), 323-328. Google Citation